Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 4 Hour, Tablets - 100ea

Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 4 Hour, Tablets  - 100ea

Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 4 Hour, Tablets - 100ea

  • SKU: 10005931
  • UPC: 30085008002
  • Size: 100 EA
  • Manufacturer: SCHERING PLOUGH HC

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 4 Hour, Tablets - 100ea

Chlorpheniramne Maleate/Antihistamine. Relieves: Sneezing, itchy, watery eyes, itchy throat, runny nose.

Please see Manufacturer's Dire

Adults and Children 12 Years of Age and Over: Oral dosage is 1 tablet (4 mg) every 4 to 6 hours, not to exceed 6 tablets (24 mg) in 24 hours, or as directed by a doctor. Children 6 to Under 12 Years of Age: Oral dosage is one half the adult dose (2 mg) (break tablet inhalf) every 4 to 6 hours, not to exceed 3 whole tablets (12 mg) in 24 hours, or as directed by a doctor. Under 6 Years of Age: Consult a doctor. Store between 2 and 30 degrees C (36 and 86 degrees F).

Active Ingredient (per Tablet): Chlorpheniramine Maleate (4 mg). Inactive Ingredients: Corn Starch, D&C Yellow No. 10 Aluminum Lake, Lactose, Magnesium Stearate.

May cause excitability, especially in children. Do not take this product unless directed by a doctor if you have breathing problems such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. May cause drowsiness: alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Use caution when driving a motor vehicle or operating machinery. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.